# SDR CALA2013121993818

- Difficulty date: December 3, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,614 hours, 23,658 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SOV INOPERATIVE.  APU BLEED STOPPED WORKING NOT SURE OF SOURCE OR BLEED LEAK.  PERFORMED APU PERFORMANCE CHECK, NO FAULT FOUND & PERFORMANCE CHECKED NORMAL IAW DIS 245.
